# SDR 2010FA0001048

- Difficulty date: September 3, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 282816003
- Aircraft time: 12,421 hours
- Engine: Lyc O320D3G
- Engine time: 312 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 61B26214
- Part serial: AV1127478
- Condition: Failed
- Location: Engine
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSTALLED A NEW CARBURETOR ON 9-3-2010. AFTER 21 HOURS TIME IN SERVICE WE WERE UNABLE TO ACHEIVE PROPER LEANING AT ANY RPM AND HAD A POWER LOSS OR STUMBLE WHEN REDUCING POWER BACK TO CRUISE RPM.  WITH THE ASSISTANCE OF A MFG REPRESENTATIVE, THE ACFT WAS INSPECTED AND WE WERE INSTUCTED TO RETURN CARBURETOR TO BE INSPECTED AND O/H.
